Skip to main content

On integrability of systems of evolution equations

Beukers, Frits, Sanders, Jan A., Wang, Jing Ping (2001) On integrability of systems of evolution equations. Journal of Differential Equations, 172 (2). pp. 396-408. ISSN 0022-0396. (doi:10.1006/jdeq.2000.3859) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided) (KAR id:686)

The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided. (Contact us about this Publication)
Official URL
http://dx.doi.org/10.1006/jdeq.2000.3859

Abstract

We prove the conjecture, formulated in [BSW98], that almost all systems in the family[formula]have at most finitely many symmetries by using number theory. We list the nine exceptional cases when the systems do have infinitively many symmetries. For such systems, we give the recursive operators to generate their symmetries. We treat both 1the commutative and the noncommutative (or quantum) cases. This is the first example of a class of equations where such a classification has been possible.

Item Type: Article
DOI/Identification number: 10.1006/jdeq.2000.3859
Subjects: Q Science > QA Mathematics (inc Computing science)
Divisions: Faculties > Sciences > School of Mathematics Statistics and Actuarial Science
Depositing User: Judith Broom
Date Deposited: 19 Dec 2007 18:25 UTC
Last Modified: 06 Feb 2020 04:00 UTC
Resource URI: https://kar.kent.ac.uk/id/eprint/686 (The current URI for this page, for reference purposes)
Wang, Jing Ping: https://orcid.org/0000-0002-6874-5629
  • Depositors only (login required):